Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 197, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 16, 2007, 10:56 AM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 10:56 AM CDT (15:56 UTC)
- Expired
- Aug 16, 2007, 12:00 PM CDT
- In force
- 64 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Macoupin County, IL, Montgomery County, IL
The radar
The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 11:20 AM CDT | TSTM WND DMG | Farmersville, IL | POWER LINES BLOWN DOWN IN TOWN |
| Aug 16, 11:20 AM CDT | HAIL 0.88 | Carlinville, IL | |
| Aug 16, 11:25 AM CDT | TSTM WND DMG | 5 E Carlinville, IL | NUMEROUS TREE LIMBS DOWN. |
| Aug 16, 11:30 AM CDT | TSTM WND DMG | Litchfield, IL | POWER LINES DOWN IN TOWN. |
| Aug 16, 11:30 AM CDT | TSTM WND GST 70 | Litchfield, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 9:58 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3109 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 161556
SVRLSX
ILC117-135-161700-
/O.NEW.KLSX.SV.W.0197.070816T1556Z-070816T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS
* UNTIL NOON CDT
* AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
CARLINVILLE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLINVILLE...
LITCHFIELD...
RAYMOND...
HILLSBORO...
TAYLOR SPRINGS...
WITT...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS PARTS OF
GREENE COUNTY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3952 8990 3916 9015 3902 8926 3921 8925
3922 8913 3935 8914 3936 8954 3952 8955
$$
TRUETT2 follow-up statements
000
WWUS53 KLSX 161640
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 AM CDT THU AUG 16 2007
ILC117-161649-
/O.CAN.KLSX.SV.W.0197.000000T0000Z-070816T1700Z/
MACOUPIN IL-
1139 AM CDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR MACOUPIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE COUNTY.
LAT...LON 3953 8971 3903 8970 3902 8926 3921 8925
3922 8913 3935 8914 3936 8954 3952 8955
$$
ILC135-161700-
/O.CON.KLSX.SV.W.0197.000000T0000Z-070816T1700Z/
MONTGOMERY IL-
1139 AM CDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
MONTGOMERY COUNTY...
AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUTLER...OR ABOUT 6 MILES NORTH OF HILLSBORO...MOVING
EAST-SOUTHEAST AT 25 TO 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
IRVING...WITT...COALTON...NOKOMIS...WENONAH...CHAPMAN AND FILLMORE.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3953 8971 3903 8970 3902 8926 3921 8925
3922 8913 3935 8914 3936 8954 3952 8955
$$
TRUETT000
WWUS53 KLSX 161703
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT THU AUG 16 2007
ILC135-161711-
/O.EXP.KLSX.SV.W.0197.000000T0000Z-070816T1700Z/
MONTGOMERY IL-
1201 PM CDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY EXPIRED AT
NOON CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. AT 12 NOON...THE CLUSTER OF STORMS EXTENDED
FROM NEAR NOKOMIS TO COFFEEN LAKE...AND WAS MOVING SOUTHEAST AT 35
TO 40 MPH. HEAVY RAIN AND WIND GUSTS OF 30 TO 50 MPH ARE POSSIBLE AS
THE STORM PASSES THROUGH SOUTHEAST SECTIONS OF MONTGOMERY COUNTY.
IN ADDITION...FURTHER STRENGTHENING IS POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM.
LAT...LON 3953 8971 3903 8970 3902 8926 3921 8925
3922 8913 3935 8914 3936 8954 3952 8955
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 6:48 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 16, 6:48 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT THU AUG 16 2007
.DISCUSSION...
CHALLENGING FORECAST THIS MORNING WITH SEVERAL VARIABLES VYING FOR
ATTENTION. THE EXCESSIVE HEAT CONTINUES GENERALLY ALONG AND SOUTH
OF THE I-70 CORRIDOR. THERE WILL BE SOME RELIEF FROM THE HEAT TODAY
NORTH OF THAT LINE DUE TO CONSIDERABLE MID AND HIGH LEVEL
CLOUDINESS...AND THE SLOW MOVING COLD FRONT WHICH WILL TRY TO DRIFT
SOUTH FROM CENTRAL IOWA INTO THE NORTHERN PORTION OF THE CWFA
TODAY. I DONT THINK WELL SEE HIGH TEMPS PEAK QUITE AS HIGH AS
YESTERDAYS IN THE WARNING AREA...BUT TRIPLE DIGITS ARE STILL WELL
WITHIN REACH ACROSS MUCH OF THE SOUTHERN HALF OF THE CWFA. THE ONLY
THING THAT COULD PUT THE KIBOSH ON THE HEAT ACROSS THE SOUTHERN
PORTION OF THE CWFA TODAY WOULD BE PRECIPITATION...AND THERE LOOKS
LIKE BETTER PRECIP CHANCES FOR TODAY THAN THE PAST FEW DAYS...
SPEAKING OF PRECIP...WATER VAPOR IMAGERY AND THE RUC INDICATE A
CONVECTIVELY INDUCED SHORTWAVE OVER NORTHEAST COLORADO/SOUTHWEST
NEBRASKA WHICH WILL BE MOVING EAST ACROSS KANSAS INTO NORTHERN
MISSOURI TODAY. THIS SHORTWAVE APPEARS TO HELP FOCUS CONVECTION
ALONG THE FRONTAL BOUNDARY LATE THIS MORNING AND THIS AFTERNOON.
ADDITIONALLY THE SPC 4KM WRF TAKES THE CLUSTER OF STORMS OVER
NORTHERN NEBRASKA AND CONTINUES TO PUSH IT SOUTHEAST INTO NORTHERN
MISSOURI THIS AFTERNOON. ALSO...THE UPPER LEVEL RIDGE WHICH HAS
BEEN OVERHEAD FOR THE PAST WEEK IS BREAKING DOWN AND BEING PUSHED
SOUTH BY A DEEPENING TROF OVER SOUTHERN CANADA SO THERE SHOULD BE
MUCH LESS MID AND UPPER LEVEL SUBSIDENCE OVER THE REGION WHICH
SHOULD ALLOW FOR BETTER UPDRAFT GROWTH AND MAINTENANCE. BETWEEN THE
FRONT/SHORTWAVE INTERACTION...THE WEAKENING RIDGE...AND THE INCOMING
CLUSTER OF STORMS FROM THE NORTHWEST IT APPEARS THAT SCATTERED
STORMS WILL BE POSSIBLE ACROSS THE NORTHERN PORTION OF THE
CWFA...AND ISOLATED TO WIDELY SCATTERED PRECIP WILL BE POSSIBLE
FURTHER SOUTH. WITH NO LOW LEVEL JET TO SPEAK OF TONIGHT THE BULK
OF ANY PRECIP WHICH DEVELOPS TODAY SHOULD DIE OUT THIS EVENING WITH
ONLY ISOLATED SHOWERS LEFT OVER.
BOTH THE NAM AND GFS ARE IN PRETTY GOOD AGREEMENT THAT THE BULK OF
THE TRULY COOLER AND DRIER AIR BEHIND THE COLD FRONT NEVER REALLY
MAKES IT INTO THE CWFA. HOWEVER NORTHEAST FLOW WILL KEEP
TEMPERATURES RELATIVELY COOLER IN THE 90S ON FRIDAY AND SATURDAY.
WITH THE SURFACE BOUNDARY HANGING AROUND...ISOLATED SHOWERS OR
STORMS CANT BE RULED OUT...ESPECIALLY ON SATURDAY AS THE SURFACE
HIGH STARTS TO MOVE EASTWARD OUT OF THE GREAT LAKES REGION TOWARD
NEW ENGLAND. THIS WILL ALLOW WARM MOIST AIR TO SURGE BACK INTO THE
MID-MISSISSIPPI VALLEY...AND IT APPEARS THAT THE GFS AND NAM WANT TO
SUCK THE REMNANTS OF ERIN UP INTO THE PLAINS ON SATURDAY AND INTO
MISSOURI BY SUNDAY. CLOUDS AND SCATTERED PRECIP WILL HELP TO KEEP
TEMPERATURES DOWN IN THE UPPER 80S AND LOWER 90S FOR SUNDAY AND
MONDAY.
CARNEY
&&
.AVIATION...
FOR THE 12Z TAFS...
COMPLEX FORECAST FOR THIS ISSUANCE. WEAK CDFNT CURRENTLY EXTENDS FROM
CENTRAL ILLINOIS ACROSS NORTHERN MISSOURI INTO NORTHERN KANSAS.
SHRA AND TSRA HAVE BLOSSOMED TO THE NORTH OF THIS FRONT ACROSS
NORTHERN MO. ELSEWHERE QUITE A BIT OF MID CLD INCLUDING ACCAS
EXISTS. IT IS LOOKING INCREASINGLY LIKELY THAT THE AFOREMENTIONED
PCPN ACROSS NORTHERN MO WILL CONTINUE TO MOVE EASTWARD AND IMPACT
KUIN THIS MORNING. PCPN/CONVECTIVE TRENDS ARE A LITTLE MORE
DIFFICULT ELSEWHERE. THE FRONT IS FCST TO SAG SOUTH THROUGH THE
I-70 CORRIDOR THIS AFTERNOON AND SHOULD BE ABLE TO GENERATE SCT
TSRA. THE NEW KCOU AND KSTL TAFS REFLECT THIS THINKING AND PICKED
THE HIGHEST PROBABILITY PERIOD IN WHICH I THINK TSRA ARE POSSIBLE.
SOME OF THE MODELS WANT TO KEEP THE POTENTIAL FOR SHRA/TSRA EVEN
LONGER INTO THE NIGHT ACROSS THE NORTHERN HALF OF MO INTO IL. ATTM
MY CONFIDENCE IS TOO LIMITED MUCH BEYOND THIS AFTERNOON AND
EVENING TO INCLUDE IN THE FCST ATTM.
GLASS
&&
.CLIMATE...
RECORD HIGHS FOR THURSDAY.
ST LOUIS (KSTL) COLUMBIA (KCOU) QUINCY (KUIN)
TODAY 103/1936 102/1936 108/1936
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-
BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
JEFFERSON-LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 16, 9:35 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 935 AM CDT THU AUG 16 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 935 AM CDT THU AUG 16 2007 ...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING CONTINUES GENERALLY ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR UNTIL 700 PM THIS EVENING. PLEASE SEE THE WARNING PRODUCT FOR MORE INFORMATION. THERE IS A SLIGHT RISK OVER SEVERE THUNDERSTORMS OVER FAR NORTHEAST AND EAST CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL... HEAVY DOWNPOURS AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX READINGS WILL TOP OUT NEAR 100 DEGREES ACROSS PARTS OF SOUTHEASTERN AND CENTRAL MISSOURI AS WELL AS THE ST. LOUIS METRO AREA ON FRIDAY. WHILE THIS IS COOLER THAN THE WEATHER WE HAVE BEEN EXPERIENCING EARLIER IN THE WEEK...IT CAN STILL BE STRESSFUL ON THE BODY. CONTINUE TO TAKE PRECAUTIONS AGAINST HEAT RELATED ILLNESS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI ON FRIDAY. THE CHANCE FOR THUNDERSTORMS WILL SPREAD OVER THE AREA ON SATURDAY NIGHT AND SUNDAY...AND CONTINUE INTO THE BEGINNING OF NEXT WEEK AS THE REMNANTS OF TROPICAL STORM ERIN MOVE INTO THE MID MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Aug 16, 9:48 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG NEW CANTON 39.64N 91.10W
08/16/2007 PIKE IL TRAINED SPOTTER
LARGE TREES DOWN...12 INCH IN DIAMETER...ROOF DAMAGE.
&&
CVKINGLocal storm report, Aug 16, 10:09 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG 2 ESE INDEPENDENCE 39.52N 90.76W
08/16/2007 PIKE IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
&&
CVKINGLocal storm report, Aug 16, 10:12 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM TSTM WND DMG 2 ENE INDEPENDENCE 39.54N 90.76W
08/16/2007 PIKE IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
&&
BYRDLocal storm report, Aug 16, 10:27 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TSTM WND DMG HILLVIEW 39.45N 90.54W
08/16/2007 GREENE IL TRAINED SPOTTER
30 FOOT TREE BLOWN DOWN...POWER OUTAGE.
&&
CVKINGLocal storm report, Aug 16, 10:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND GST BARRY 39.70N 91.04W
08/16/2007 E70 MPH PIKE IL TRAINED SPOTTER
LARGE TREE...2 FT DIAMETER...BLOWN OVER. 5 UTILITY POWER
POLES BLOWN DOWN ALSO.
&&
CVKINGLocal storm report, Aug 16, 10:35 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG ROODHOUSE 39.48N 90.37W
08/16/2007 GREENE IL TRAINED SPOTTER
CROPS LAYING FLAT IN THE FIELD AND 4 TO 5 INCH DIAMETER
TREE LIMBS BLOWN DOWN.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:06 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 39 min |
| Aug 16, 9:31 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 59 min |
| Aug 16, 10:24 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 51 min |
| Aug 16, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.